Journal article icon

Journal article

A Natural Transition Between Equilibrium Patterns of Dislocation Dipoles

Abstract:

The equilibrium configurations of a row of uniformly distributed dislocation dipoles are first studied. The analysis is then generalised to study dipoles in two-dimensional rectangular periodic lattices. By examining the stability of the equilibrium configurations we find that the system may undergo a natural transition from the Taylor lattice to a row of dipole walls. This bifurcation may be involved in the transition from channel-vein to persistent slip band (PSB) structures in the early st...

Expand abstract
Publication status:
Published

Actions


Access Document


Publisher copy:
10.1007/s10659-013-9464-z

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Journal:
JOURNAL OF ELASTICITY
Volume:
117
Issue:
1
Pages:
51-61
Publication date:
2014-10-05
DOI:
EISSN:
1573-2681
ISSN:
0374-3535
URN:
uuid:482ec0b9-6400-4fb9-800e-a75d0fb33d08
Source identifiers:
446221
Local pid:
pubs:446221

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP